# SDR AU000338

- Difficulty date: May 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 2743062009
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,199 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER ATTACHMENT FITTING CRACKED ACROSS LUG. THE LUG HAD BEEN REPLACED AND INCORRECTLY ASSEMBLED WITH A SMALL BUSH MISSING ALLOWING SIDE LOADS ON THE LUG. PERSONNEL/MAINTENANCE ERROR.
